# SDR ASAA2016080917659

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,644 hours, 3,127 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT FWD OVERHEAT LIGHT IS ILLUMINATED.  ACFT GROUNDED.   ACCOMPLISHED WHCU BITE, IAW FIM 30-41 TASK 801.  LOGGED FAULT ' WINDOW SENSOR'. SELECTED SPARE SENSOR. ACCOMPLISHED  FIM 30-41 TASK 812 AND OPERATION NORMAL WITH NO FURTHER DISCREPANCIES NOTED.
